Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Michael Aschbacher and Stephen D. Smith
Title: The classification of quasithin groups I, II
Additional book information: Vol. 111, Mathematical Surveys and Monographs, vols. 111--112, American Mathematical Society, Providence, RI, 2004, 1221 pp., ISBN 0-8218-3410-X, US$228.00$; ISBN 0-8218-3411-8

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Ronald Solomon
Affiliation: The Ohio State University
Journal: Bull. Amer. Math. Soc. 43 (2006), 115-121
Published electronically: July 5, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.